Volume 11, Number 02, June 2012
1. Harmonic multivalent functions with positive coefficients defined by generalized Salagean operator
Saurabh Porwal, K.K. Dixit, A.L. Pathak and Ritesh Agarwal
Page: 93-102
2. On vector valued paranormed sequence space c0 (X, M, l, p) defined by Orlicz function
J. K. Srivastava and Narayan P. Pahari
Page: 103-116
3. A type of generalized Ricci flow
A. Bhattacharyya and S. Debnath
Page: 117-124
4. Solution of fractional free electron laser equation by Adomian decomposition method
Mridula Garg and Ajay Sharma
Page: 125-132
5. Some solitary and periodic solutions of the non linear wave equations by variational approach
Arun Kumar and Ram Dayal Pankaj
Page: 133-139
6. The onset of stationary and oscillatory convection in a horizontal porous layer saturated with viscoelastic liquid heated and soluted from below
Vipin Kumar Tyagi, Jaimala and S.C. Agrawal
Page: 141-158
7. Randers conformal change of a Finsler space of Douglas type
T.N. Pandey and D. Thakur   
Page: 159-166
8. Y-Extremal hypersurface of a Finsler space
H.S. Shukla, B.N. Prasad and A.P. Tiwari
Page: 167-178
9. Some methods of construction of nested group divisible designs
M.S. Dulawat, A. Mehta, S. Agarwal and M.S. Rathore
Page: 179-185